# SDR SWIA202158549

- Difficulty date: March 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS280.00 POST AT BL11.128 HAS CORROSION AT LOWER CORNER     (C-CHECK RO 5/25/2021)    INSTALLED R/H F.S.280.00 POST  AT BL11.128 REPAIR  IAW CRJ-900 SRM 53-11-10-201-006-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
